Journal of Modern Physics

Vol.4 No.8A(2013), Paper ID 36066, 6 pages

DOI:10.4236/jmp.2013.48A001

 

Scaling and Orbits for an Isotropic Metric

 

Joseph D. Rudmin

 

College of Integrated Science and Engineering, James Madison University, Harrisonburg, USA

 

Copyright © 2013 Joseph D. Rudmin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Rudmin, "Scaling and Orbits for an Isotropic Metric," Journal of Modern Physics, Vol. 4 No. 8A, 2013, pp. 1-6. doi: 10.4236/jmp.2013.48A001.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.